Doctor insights on:
Tourniquet was applied above a hard vein, now it's inflamed, hard, and painful, what does that mean?
Phlebitis.: What you are describing is called superficial phlebitis. It is characterized by a vein that gets hard, tender and inflamed. Since the vein in directly under the skin, it is called superficial phlebitis or superficial thrombophlebitis. Treatment would consist of heat and ibuprofen. If it doesn't improve after several days then follow up with your doctor. ...Read more
I don't know: What you are describing. If you're concerned you should let your doctor examine the problem at your next visit. No way to tell without looking at the problem. ...Read more
I had a hard vein in one of the top veins in my penis now it is gone should I worry? Did it move up?
Should I be worried when nurses can't start my IV and they have to have the anesthesiologist start it, and he thinks it's hard? Veins suck bad why?
I had a pimple right above my areola. Now theres like a hard vein like line running from the pimple up. Its painful to touch.
Pimple: You may have an infection that requires immediate attention ...Read more